# SDR AALA202412099450

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 66,140 hours, 28,104 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: A STRONG ODOR LIKE BURNING WIRE THROUGHOUT THE ENTIRE PLANE, NO SMOKE SEEN; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD. COMPLIED WITH JOB CARD 08L00021001. NO FINDINGS. PERFORMED PACK BURNOUT, PER AMM 21-00-01 DUE TO PREVIOUS LEFT HAND ENGINE REPLACEMENT MIC 2012429. NO ODOR SMELLED, NO FAULT FOUND.
